zbMATH — the first resource for mathematics

Exact traveling wave solutions of the Zakharov-Kuznetsov-Benjamin-Bona-Mahony equation. (English) Zbl 1193.35199
Summary: The bifurcation method for dynamical systems is employed to investigate traveling wave solutions in the \((2 + 1)\)-dimensional Zakharov-Kuznetsov-Benjamin-Bona-Mahony equation. Under some parameter conditions, exact solitary wave solutions and kink wave solutions are obtained.

35Q53 KdV equations (Korteweg-de Vries equations)
37K10 Completely integrable infinite-dimensional Hamiltonian and Lagrangian systems, integration methods, integrability tests, integrable hierarchies (KdV, KP, Toda, etc.)
37K50 Bifurcation problems for infinite-dimensional Hamiltonian and Lagrangian systems
35C08 Soliton solutions
Full Text: DOI
[1] Wazwaz, A.M., Compact and noncompact physical structures for the ZK-BBM equation, Appl. math. comp., 169, 1, 713-725, (2005) · Zbl 1078.35527
[2] Wazwaz, A.M., The extended tanh method for new compact and noncompact solutions for the KP-BBM and the ZK-BBM equations, Chaos solitons fractals, 38, 5, 1505-1516, (2008) · Zbl 1154.35443
[3] Abdou, M.A., The extended F-expansion method and its application for a class of nonlinear evolution equations, Chaos solitons fractals, 31, 1, 95-104, (2007) · Zbl 1138.35385
[4] Abdou, M.A., Exact periodic wave solutions to some nonlinear evolution equations, Int. J. nonlinear sci., 6, 2, 145-153, (2008) · Zbl 1285.35089
[5] Mahmoudi, J.; Tolou, N.; Khatami, I.; Barari, A.; Ganji, D.D., Explicit solution of nonlinear ZK-BBM wave equation using exp-function method, J. appl. sci., 8, 2, 358-363, (2008)
[6] Li, J.B.; Liu, Z.R., Smooth and non-smooth traveling waves in a nonlinearly dispersive equation, Appl. math. modell., 25, 1, 41-56, (2000) · Zbl 0985.37072
[7] Li, J.B.; Zhang, L.J., Bifurcations of traveling wave solutions in generalized pochhammer – chree equation, Chaos solitons fractals, 14, 581-593, (2002) · Zbl 0997.35096
[8] Liu, Z.R.; Yang, C.X., The application of bifurcation method to a higher-order KDV equation, J. math. anal. appl., 275, 1, 1-12, (2002) · Zbl 1012.35076
[9] Song, M.; Yang, C.X.; Zhang, B.G., Exact solitary wave solutions of the kadomtsov-petviashvili – benjamin-Bona-Mahony equation, Appl. math. comput., (2009)
[10] Song, M.; Cai, J.H., Solitary wave solutions and kink wave solutions for a generalized Zakharov-Kuznetsov equation, Appl. math. comput., (2009)
[11] Chow, S.N.; Hale, J.K., Method of bifurcation theory, (1982), Springer-Verlag New York
[12] Guckenheimer, J.; Homes, P., Nonlinear oscillations, dynamical systems and bifurcations of vector fields, (1999), Springer-Verlag New York
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.